# SDR YENA201710290872

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000618
- Aircraft time: 12,907 hours, 8,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE FWD  SEAT TRACK AT FRAME 13+4.5.   REPLACED THE SEAT TRACK IAW SRM 51-41-02, REV 36, AND SRM 51-43-04, REV 36.
